# SDR CALA2024051301450

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 66,029 hours, 21,587 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

HIGH E1 N1 VIB ON TAKEOFF.  AFTER THRUST REDUCTION N1 WENT BACK TO WITHIN LIMIT VERIFIED CHIP DETECTOR INSTALLATION IAW GMM 09-10-05. EICS MESSAGE L ENG BB VIBRATION PRESENT. CREW REPORTED N3 ENGINEERING UPDATE: PLEASE ACCOMPLISH BLOCK 3, 7, 8 AND 9 WITHIN REF FIM TASK 71-05 FAULT TREE 808 BLOCK 9. PERFORMED MAGNETIC REF FIM TASK 71-05 FAULT TREE 808 BLOCK 9. PERFORMED MAGNETIC VIBRATION AT LOW IDLE, NO ENGINE SHUTDOWN, ALL OTHER ENGINE FIGURE 108 OF FIM TASK  71-05 FAULT TREE 808, HIGH VIBRATION CHIP DETECTORS INSPECTION REF AMM 79-21-03 AND GMM 09-10-05. CHIP DETECTORS INSPECTION REF AMM 79-21-03 AND GMM 09-10-05. PARAMETERS NORMAL. NO OVERWEIGHT LANDING. INDICATED.  INSPECTION IS GOOD. INSPECTION IS GOOD. REF. FIM TASK 71-05 FAULT TREE 808 BLOCK 3, AVM BITE PROCEDURE FIM 77-31-00/101 FIG. 103, AVM SYS TEST AMM TASK 77-31-00-732-007-R00.  NO FAULTS FOUND. R & R VIBRATION TRANSMITTER IAW AMM 77-31-01/401 AND FIM TASK C/W BLOCKS 7 AND 8 OF FIM 71-05 FAULT TREE 808. VIBRATION SURVEY ACCOMPLISHED AIRBORNE VIBRATION MONITOR SYSTEM TEST REF 71-05 FAULT TREE 808, STILL REQUIRED MM77-31-00.   ACCELEROMETER TEST GOOD.   WHEN PERFORMING TEST  VIBRATION SURVEY TEST REF MM 71-00-00.
